# SDR P5CA0501372

- Difficulty date: June 22, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 113,433 hours, 21,571 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT NR 4 NACELLE STRUT TOP FORWARD CORNER OF PRECOOLER EXHAUST CUTOUT.   PRECOOLER EXHAUST CUTOUT REPAIRED PER BOEING INSTRUCTIONS 1-1MNS9D AND FAA FORM 8100-9.
